Linear Matrix Inequalities In Multirate Control Over Networks

TitleLinear Matrix Inequalities In Multirate Control Over Networks
Publication TypeJournal Article
Year of Publication2012
AuthorsCuenca A., Piza R., Salt J., Sala A.
JournalMath. Probl. Eng.
Volume1
Pagination1–22
ISSN1024-123X
Abstract

This paper faces two of the main drawbacks in networked control systems: bandwidth constraints and timevarying delays. The bandwidth limitations are solved by using multirate control techniques. The resultant multirate controller must ensure closed-loop stability in the presence of time-varying delays. Some stability conditions and a state feedback controller design are formulated in terms of linear matrix inequalities. The theoretical proposal is validated in two different experimental environments: a crane-based test-bed over Ethernet, and a maglev based platform over Profibus.